MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).A customer service engineer (cse) was dispatched to the customer site.The cse verified that the alignments were within specifications and ran four precision runs which all passed.Quality controls (qc) recovered within range at the time of the event.There were no instrument errors at the time of the event.No other patient samples or assays were affected.Sample collection and handling errors with the original sample cannot be ruled out.It is unknown if the sample tube was sufficiently mixed 3-6 times immediately after blood collection or if there were any clots present in the sample tube.The cause of the discordant, falsely elevated prothrombin time (pt) result and the discordant, falsely elevated prothrombin time international normalized ratio (inr) result is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result and a discordant, falsely elevated prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex cs-2500 system using dade innovin reagent.The discordant results were flagged with the error "upper report limit over".The discordant results were reported to the physician(s) and were questioned by the physician(s).The patient was redrawn and the new sample was run for pt and inr, both resulting lower.These pt and inr results were reported, as the correct results, to the physician(s).Three days later, both the initial and the redrawn samples were rerun for pt and inr on an alternate sysmex cs-2500 system.The results matched the pt and inr results previously obtained for the redrawn sample.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) result and the discordant, falsely elevated prothrombin time international normalized ratio (inr) result.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9922656
Report Number9610806-2020-00011
Device Sequence Number3271827
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549731
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR